# SDR SWIA201335815

- Difficulty date: December 13, 2013
- Submitted: January 3, 2014
- Operation: Air carrier
- Aircraft: N780SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10277
- Aircraft time: 14,523 hours, 8,444 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT COCKPIT FLOOR BEAM CRACKED AT FS 274.  C-CHECK COMPLETED REPAIR TO RT SIDE FLOOR BEAM AT FS 274 IAW REO.
